# SDR F3LA200300181

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED SHEARTIE IN FWD CARGO COMPARTMENT CORRODED AT STA 500B, BETWEEN STR 27R AND 28R.  REPAIRED IAW SRM 53-00-07.
